# SDR 01FDEA00850

- Difficulty date: September 18, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N 490 CORROSION ON FUSELAGE SKIN INNER SIDE BS 498, RBL 7, WL 148.    R&R SKIN PER EA 7-5330-59857.
